Category product densities and liftings

Description

Citation

Title Category product densities and liftings
Author(s) Maxim R. Burke, N. D. Macheras, K. Musial, W. Strauss
Journal Topology and its Applications
Date 2006
Volume 153
Issue 7
Start page 1164
End page 1191
Abstract In this paper we investigate two main problems. One of them is the question on the existence of category liftings in the product of two topological spaces. We prove, that if X x Y is a Baire space, then, given (strong) category liftings rho and sigma on X and Y, respectively, there exists a (strong) category lifting pi on the product space such that pi is a product of rho and sigma and satisfies the following section property: [pi (E)](x)=sigma([pi(E)](x)) for all E subset of X x Y with Baire property and all x is an element of X. We give also an example, where some of the sections [pi(E)](y) must be without Baire property. Then, we investigate the existence of densities respecting coordinates on products of topological spaces, provided these products are Baire spaces. The densities are defined on sigma-algebras of sets with Baire property and select elements modulo the sigma-ideal of all meager sets. In all the problems the situation in the "category case" turns out to be much better, than in case of products of measure spaces. In particular, in every product there exists a canonical strong density being a product of the canonical densities in the factors and there exist (strong) densities respecting coordinates with given a priori marginal (strong) densities. (C) 2005 Elsevier B.V. All rights reserved.
DOI 10.1016/j.topol.2004.12.008

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 315

Adding this citation to "My List" will allow you to export this citation in other styles.